Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Bifurcation of Constant Mean Curvature Tori in Euclidean Spheres (2013)

  • Authors:
  • USP affiliated authors: PICCIONE, PAOLO - IME
  • USP Schools: IME
  • DOI: 10.1007/s12220-011-9260-6
  • Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s12220-011-9260-6 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: green
    Versões disponíveis em Acesso Aberto do: 10.1007/s12220-011-9260-6 (Fonte: Unpaywall API)

    Título do periódico: Journal of Geometric Analysis

    ISSN: 1050-6926,1559-002X

    • Melhor URL em Acesso Aberto:


    • Outras alternativas de URLs em Acesso Aberto:
    Informações sobre o Citescore
  • Título: Journal of Geometric Analysis

    ISSN: 1050-6926

    Citescore - 2017: 0.96

    SJR - 2017: 1.497

    SNIP - 2017: 1.147


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    IME2405678PROD-2405678
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      ALIÁS, Luis J; PICCIONE, Paolo. Bifurcation of Constant Mean Curvature Tori in Euclidean Spheres. Journal of Geometric Analysis, Berlin, Springer, v. 23, n. 2, p. 677-708, 2013. Disponível em: < http://dx.doi.org/10.1007/s12220-011-9260-6 > DOI: 10.1007/s12220-011-9260-6.
    • APA

      Aliás, L. J., & Piccione, P. (2013). Bifurcation of Constant Mean Curvature Tori in Euclidean Spheres. Journal of Geometric Analysis, 23( 2), 677-708. doi:10.1007/s12220-011-9260-6
    • NLM

      Aliás LJ, Piccione P. Bifurcation of Constant Mean Curvature Tori in Euclidean Spheres [Internet]. Journal of Geometric Analysis. 2013 ; 23( 2): 677-708.Available from: http://dx.doi.org/10.1007/s12220-011-9260-6
    • Vancouver

      Aliás LJ, Piccione P. Bifurcation of Constant Mean Curvature Tori in Euclidean Spheres [Internet]. Journal of Geometric Analysis. 2013 ; 23( 2): 677-708.Available from: http://dx.doi.org/10.1007/s12220-011-9260-6

    Referências citadas na obra
    Abraham, R., Robbin, J.: Transversal Mappings and Flows. W. A. Benjamin Inc., Elmsford (1967)
    Alías, L.J.: On the stability index of minimal and constant mean curvature hypersurfaces in spheres. Rev. Unión Mat. Argent. 47(2), 39–61 (2006)
    Alías, L.J., Piccione, P.: On the manifold structure of the set of unparameterized embeddings with low regularity. Bull. Braz. Math. Soc. 42(2), 171–183 (2011). arXiv:1011.5075
    Alías, L.J., Brasil, A. Jr., Perdomo, O.: On the stability index of hypersurfaces with constant mean curvature in spheres. Proc. Am. Math. Soc. 135(11), 3685–3693 (2007)
    Alías, L.J., Brasil, A. Jr., Perdomo, O.: A characterization of quadric constant mean curvature hypersurfaces of spheres. J. Geom. Anal. 18, 687–703 (2008)
    Barbosa, J.L., do Carmo, M.: Stability of hypersurfaces with constant mean curvature. Math. Z. 185, 339–353 (1984)
    Barbosa, J.L., do Carmo, M., Eschenburg, J.: Stability of hypersurfaces with constant mean curvature in Riemannian manifolds. Math. Z. 197, 123–138 (1988)
    Bredon, G.E.: Introduction to Compact Transformation Groups. Pure and Applied Mathematics, vol. 46. Academic Press, New York (1972)
    Chang, Q.Q.: Morse theory on Banach space and its applications to partial differential equations. Chin. Ann. Math., Ser. B 4(3), 381–399 (1983)
    Chang, K.-C.: Infinite-dimensional Morse theory and its applications. In: Séminaire de Mathématiques Supérieures, vol. 97. Presses de l’Université de Montréal, Montreal (1985)
    Chang, K.-C.: Morse theory in nonlinear analysis. In: Nonlinear Functional Analysis and Applications to Differential Equations, Trieste, 1997, pp. 60–101. World Sci. Publ., River Edge (1998)
    Cingolani, S., Vannella, G.: Critical groups computations on a class of Sobolev Banach spaces via Morse index. Ann. Inst. H. Poincaré Anal. Non Linéaire 20(2), 271–292 (2003)
    Cingolani, S., Vannella, G.: Marino-Prodi perturbation type results and Morse indices of minimax critical points for a class of functionals in Banach spaces. Ann. Mat. Pura Appl. (4) 186(1), 157–185 (2007)
    Corvellec, J.-N., Hantoute, A.: Homotopical stability of isolated critical points of continuous functionals. Set-Valued Anal. 10, 143–164 (2002)
    Crandall, M., Rabinowitz, P.: Bifurcation from simple eigenvalues. J. Funct. Anal. 8, 321–340 (1971)
    Dancer, E.N.: The G-invariant implicit function theorem in infinite dimension. Proc. R. Soc. Edinb., Sect. A 92(1–2), 13–30 (1982)
    Dancer, E.N.: The G-invariant implicit function theorem in infinite dimension. II. Proc. R. Soc. Edinb., Sect. A 102(3–4), 211–220 (1986)
    De Vita, A.: Teoria di Morse per funzionali non regolari. Tesi di laurea in Matematica, Università Cattolica del Sacro Cuore, Brescia, Italy (1996)
    Dynkin, E.B.: The maximal subgroups of the classical groups. In: AMS Translations Ser. 2, vol. 6, pp. 245–278 (1952)
    El Soufi, A.: Applications harmoniques, immersions minimales et transformations conformes de la sphére. Compos. Math. 85, 281–298 (1993)
    Gilbarg, D., Trudinger, N.S.: Elliptic Partial Differential Equations of Second Order. Classics in Mathematics. Springer, Berlin (2001). Reprint of the 1998 Edition
    Guadalupe, I., Brasil, A. Jr., Delgado, J.A.: A characterization of the Clifford torus. Rend. Circ. Mat. Palermo (2) 48, 537–540 (1999)
    Hynd, R., Park, S.-H., McCuan, J.: Symmetric surfaces of constant mean curvature in $\mathbb{S}^{3}$ . Pac. J. Math. 241(1), 63–115 (2009)
    Javaloyes, M.A., Masiello, A., Piccione, P.: Pseudo focal points along Lorentzian geodesics and Morse index. Adv. Nonlinear Stud. 10(1), 53–82 (2010)
    Jost, J., Li-Jost, X., Peng, X.: Bifurcation of minimal surfaces in Riemannian manifolds. Trans. Am. Math. Soc. 347, 51–62 (1995)
    Kilian, M., Schmidt, M.U.: On the moduli of constant mean curvature cylinders of finite type in the 3-sphere. Preprint (2008). arXiv:0712.0108v2
    Koiso, M., Palmer, B., Piccione, P.: Bifurcation and symmetry breaking of nodoids with fixed boundary (2010, in preparation)
    Lawson, H.B.: Lectures on Minimal Manifolds, vol. 1. Math. Lecture Series, vol. 9. Publish or Perish, Boston (1980)
    Marino, A., Prodi, G.: Metodi perturbativi nella teoria di Morse. Boll. Un. Mat. Ital. (4) 11(Suppl. fasc. 3), 1–32 (1975)
    Mazzeo, R., Pacard, F.: Bifurcating nodoids. Contemp. Math. 314, 169–186 (2002)
    Perdomo, O.: Low index minimal hypersurfaces of spheres. Asian J. Math. 5, 741–749 (2001)
    Recke, L., Peterhof, D.: Abstract forced symmetry breaking and forced frequency locking of modulated waves. J. Differ. Equ. 144(2), 233–262 (1998)
    Rossman, W.: The first bifurcation point for Delaunay nodoids. Exp. Math. 14(3), 331–342 (2005)
    Rossman, W., Sultana, N.: Morse index of constant mean curvature tori of revolution in the 3-sphere. Ill. J. Math. 51(4), 1329–1340 (2007)
    Rossman, W., Sultana, N.: The spectra of Jacobi operators for constant mean curvature tori of revolution in the 3-sphere. Tokyo J. Math. 31(1), 161–174 (2008)
    Simons, J.: Minimal varieties in Riemannian manifolds. Ann. Math. 88, 62–105 (1968)
    Smale, S.: An infinite dimensional version of Sard’s theorem. Am. J. Math. 87, 861–866 (1965)
    Smoller, J., Wasserman, A.G.: Bifurcation and symmetry-breaking. Invent. Math. 100, 63–95 (1990)
    Spanier, E.H.: Algebraic Topology, corrected reprint. Springer, New York (1981). ISBN: 0-387-90646-0
    Uhlenbeck, K.: Morse theory on Banach manifolds. J. Funct. Anal. 10, 430–445 (1972)
    Urbano, F.: Minimal surfaces with low index in the three-dimensional sphere. Proc. Am. Math. Soc. 108, 989–992 (1990)
    White, B.: The space of m-dimensional surfaces that are stationary for a parametric elliptic functional. Indiana Univ. Math. J. 36, 567–602 (1987)
    White, B.: The space of minimal submanifolds for varying Riemannian metrics. Indiana Univ. Math. J. 40, 161–200 (1991)